# SDR ERAA093710

- Difficulty date: October 6, 2003
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N575EH
- Make and model: Skrsky S76A
- Aircraft serial: 760366
- Aircraft time: 2,841 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Part number: 7610105101041
- Part serial: A13700708
- Condition: Damaged
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POLYURETHANE STRIP ERODED BOTH BLADES, TRAILING EDGE TAB DAMAGED.  EROSION NEAR TIP.  SENT FOR REPAIR.  X RAYED ULTRASONIC INSPECTED IAW QATI 3016 AND 3098, PERFORMED ALL SCHEDULED INSPECTIONS UOP TO AND INCLUDING 1500 HR INSP  IAW COMPOSITE MATERIALS MANUAL 4047-76-5 TABLE 2-2 AND MM 4047-76-2, 65-21-00 AND 65-21-01, INSPECTED ELLIPTICAL PLUG FOR DEBONDING IAW AD 94-14-20; COMPLIED WITH ASB 76-65-43 AND 76-65-46;  REPLACED SPAR PLUG IAW RS-0221-II; REPAIRED TRAILING EDGE DAMAGE ON PADDLE A IAW RS-018M-IV; REPAIRED GOUGE IN PITCH HORN BUSHING AREA ON BOTH PADDLES IAW OR176100-018 PART VI; REPLACED BOTH PRIMARY POLYURETHANE STRIPS IAW RS-018M-1; REPLACED.
